• My dog has recently been prescribed Rimadyl for a possible partially torn CCL, and has been taking them every 12 hours since Saturday afternoon. I have been giving them to her with wet food, which she normally doesn't eat to ensure she will take the pill. Yesterday, Monday, she started having really bad diarrhea and I'm not sure which is to blame. I want to know if I should continue the medication or not. She has had no reaction otherwise and it seems to be helping her a good bit. Thanks.

    Hi Samantha,
    I recommend that you call and talk to the veterinarian who prescribed the medication about this. The diarrhea could be caused by either the addition of the wet for or the medication. However, there can be other causes for this as well. Your vet knows her medical history and with a little more information from you they can let you know if she needs to be examined or if you should stop the medications and/or the new food.  


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Medications

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.